Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On Solvability of Third-Order Singular Differential Equation
L.N. Gumilyov Eurasian National University, Astana, Kazakhstan.
2017 (Engelska)Ingår i: FAIA 2017: Functional Analysis in Interdisciplinary Applications, Springer, 2017, Vol. 216, s. 106-112Konferensbidrag, Publicerat paper (Refereegranskat)
Abstract [en]

In this paper some new existence and uniqueness results are proved and maximal regularity estimates of solutions of third-order differential equation with unbounded coefficients are given.

Ort, förlag, år, upplaga, sidor
Springer, 2017. Vol. 216, s. 106-112
Serie
Springer Proceedings in Mathematics & Statistics, ISSN 2194-1009
Nationell ämneskategori
Matematisk analys
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-68426DOI: 10.1007/978-3-319-67053-9_10Scopus ID: 2-s2.0-85041319582ISBN: 978-3-319-67052-2 (tryckt)ISBN: 978-3-319-67053-9 (digital)OAI: oai:DiVA.org:ltu-68426DiVA, id: diva2:1199323
Konferens
International Conference on Functional analysis in interdisciplinary applications, Astana, Kazakhstan, 2-5 October
Tillgänglig från: 2018-04-20 Skapad: 2018-04-20 Senast uppdaterad: 2018-04-27Bibliografiskt granskad
Ingår i avhandling
1. Maximal regularity of the solutions for some degenerate differential equations and their applications
Öppna denna publikation i ny flik eller fönster >>Maximal regularity of the solutions for some degenerate differential equations and their applications
2018 (Engelska)Doktorsavhandling, sammanläggning (Övrigt vetenskapligt)
Alternativ titel[sv]
Maximal regularitet av lösningarna till några degenererade differentialekvationer och deras tillämpningar
Abstract [en]

This PhD thesis deals with the study of existence and uniqueness together with coercive estimates for solutions of certain differential equations.

The thesis consists of six papers (papers A, B, C, D, E and F), two appendices and an introduction, which put these papers and appendices into a more general frame and which also serves as an overview of this interesting field of mathematics.

In the text below the functionsr = r(x), q = q(x), m = m(x) etc. are functions on (−∞,+∞), which are different but well defined in each paper. Paper A deals with the study of separation and approximation properties for the differential operator                                                                                       

                                                   

in the Hilbert space (here is the complex conjugate of ). A coercive estimate for the solution of the second order differential equation is obtained and its applications to spectral problems for the corresponding differential operator  is demonstrated. Some sufficient conditions for the existence of the solutions of a class of nonlinear second order differential equations on the real axis are obtained.

In paper B necessary and sufficient conditions for the compactness of the resolvent of the second order degenerate differential operator  in is obtained. We also discuss the two-sided estimates for the radius of fredholmness of this operator.

In paper C we consider the minimal closed differential operator

                                      

in , where are continuously differentiable functions, and is a continuous function. In this paper we show that the operator is continuously invertible when these coefficients satisfy some suitable conditions and obtain the following estimate for :

                                            ,

where is the domain of .

In papers D, E, and F various differential equations of the third order of the form

      

are studied in the space .

In paper D we investigate the case when and .

Moreover, in paper E the equation (0.1) is studied when . Finally, in paper F the equation (0.1) is investigated under certain additional conditions on .

For these equations we establish sufficient conditions for the existence and uniqueness of the solution, and also prove an estimate of the form

     

for the solution of equation (0.1).

                         

                       

                             

Ort, förlag, år, upplaga, sidor
Luleå: Luleå University of Technology, 2018
Serie
Doctoral thesis / Luleå University of Technology 1 jan 1997 → …, ISSN 1402-1544
Nationell ämneskategori
Matematisk analys
Forskningsämne
Matematik
Identifikatorer
urn:nbn:se:ltu:diva-68293 (URN)978-91-7790-100-6 (ISBN)978-91-7790-101-3 (ISBN)
Disputation
2018-06-07, E243, Luleå, 10:00 (Engelska)
Opponent
Handledare
Tillgänglig från: 2018-04-11 Skapad: 2018-04-11 Senast uppdaterad: 2018-05-29Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Sök vidare i DiVA

Av författaren/redaktören
Akhmetkaliyeva, Raya D.
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
isbn
urn-nbn

Altmetricpoäng

doi
isbn
urn-nbn
Totalt: 241 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf